MathSciNet Relay Station
MathSciNet bibliographic data
MR2046202 35S30 (44A12)
Lee, Sanghyuk Endpoint $L^p$-$L^q$ estimates for some classes of degenerate Radon transforms in $\Bbb R^2$. Math. Res. Lett. 11 (2004), no. 1, 85–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement